Depression Community
Serotonin Syndrome Question
About This Community:

This patient support community is for discussions relating to depression, counseling, sleep problems, and nutrition.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Serotonin Syndrome Question

Depression

Welbutrin 300mg
Invega 6mg
Lamotrigine 200mg
Zoloft 100mg

I've been taking Zoloft 100mg for some time now.  It started a month ago, but every day I would get a nasty, nervy feeling about two hours after taking my zoloft.  The feeling would just be icky all over, as if the body was just "not right"  It wasn't a depression, it was a physical thing.  Oh yes, and yawning is very frequent and very unpleasant.

Recently, It has gotten worse.  In less than 30 minutes after taking Zoloft, I get these side effects very profoundly.  It is interfering with my daily activities, and my temperature seems to fluctuate easier.  It lasts almost all day, but it subsides as the day goes.  

My guess is that My medication, and it might be Zoloft, is producing these bad effects.  I think serotonin syndrome is a reasonable idea.  My idea is to try to only take 50mg tomorrow instead of 100, and see what happens.  Thoughts?
2 Comments Post a Comment
Blank
5318756_tn?1366879670
Hi Franky , it sounds like you're very tuned in to the range of effects that ssri / snri's can produce.   The sensations you describe could certainly be from too much serotonin.   It's worth looking at DRUGS.coms drug interaction checker to see if the combination of meds you're on may be affecting the way the Zoloft is working.    If you go straight from 100mg to 50mg you may experience severe withdrawal symptoms .... be prepared.
Blank
480448_tn?1403547723
You need to speak with your doctor.  SS for one is actually pretty rare, and would be very rare in someone who has been on Zoloft.  Also, 100mg isn't incredibly high of a dose.  When I was on it, at the end, I was taking 200mg a day.

You may have something else totally related to the med going on...definitely go in and see your doc.  NEVER make any changes to meds on your own, bad idea!

Let us know what tthe doctor says, hang in there!
Blank
Post a Comment
To
Recent Activity
517872_tn?1406313471
Blank
NOTE
4 hrs ago by realjimmy
517872_tn?1406313471
Blank
realjimmy commented on photo
4 hrs ago
517872_tn?1406313471
Blank
realjimmy its the present that we liv... Comment
5 hrs ago
MedHelp Health Answers
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
585414_tn?1288944902
Blank
ILADVOCATE
NY
6726276_tn?1388332222
Blank
CRSeaside
Huntington Beach, CA
480448_tn?1403547723
Blank
nursegirl6572
PA
1110049_tn?1384640486
Blank
4Maddie44
Dorset, United Kingdom
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_f_tn
Blank
mandy876
haltom city, TX
Depression Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Mood Disorders Answerers
585414_tn?1288944902
Blank
ILADVOCATE
NY
6726276_tn?1388332222
Blank
CRSeaside
Huntington Beach, CA
480448_tn?1403547723
Blank
nursegirl6572
PA
1110049_tn?1384640486
Blank
4Maddie44
Dorset, United Kingdom
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_f_tn
Blank
mandy876
haltom city, TX